# SDR DALA2016010300012

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 69,984 hours, 52,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROXIMATELY 1.75 CRACK IN SKIN APPROXIMATELY 6 IN AFT FROM ELEVATOR ACCUMULATOR ACCESS DOOR.  ELEVATOR ACCUMULATOR ACCESS DOOR CUTOUT SKIN CRACKED FROM UPPER AFT CORNER RADIUS TO CLOSEST FASTENER AFT.  C/W PRI 542690-14, REV 0,1,2,3,4 AND FINAL, C/W ERA 542690-14, REV ORIGINAL NO CHANGES NOTED.  PERMANENT REPAIR.
